MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2 (-7.50/1.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault with significant reduction of iridocorneal angles.In a separate visit the lens was exchanged for a shorter length and the problem was resolved.
 
Additional Manufacturer Narrative
H3- device evaluation is not required.H6-clinical code.4581: significant reduction in iridocorneal angles secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key23441722
Report Number2023826-2025-01653
Device Sequence Number8552791
Product Code QCB
UDI-Device Identifier00840311311132
UDI-Public(01)00840311311132(11)250228(17)280131
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_13.2 (-7.50/1.0)
Device Catalogue NumberVTICM5_13.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale